Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 23, NWS Brownsville, TX

July 26, 2020Hidalgo County, Starr County, Texas

NWS Brownsville, TX issued this flash flood warning at Jul 26, 2020, 2:16 PM CDT for Hidalgo County, Starr County, Texas. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2020, 2:16 PM CDT (19:16 UTC)
Expired
Jul 26, 2020, 11:00 PM CDT
In force
9 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Hidalgo County, TX, Starr County, TX

The radar

The Brownsville radar (KBRO), 142 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 7.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2020-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2020-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

342 
WGUS54 KBRO 261916
FFWBRO
TXC215-427-262215-
/O.NEW.KBRO.FF.W.0023.200726T1916Z-200726T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
216 PM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  West Central Hidalgo County in deep south Texas...
  Southwestern Starr County in deep south Texas...

* Until 515 PM CDT.

* At 216 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Rio Grande City, Roma, Sullivan City, Escobares, Garciasville, La 
  Rosita, Los Ebanos, La Grulla, La Puerta, Santa Cruz, Las Lomas, 
  Ringgold Middle School, Fort Ringgold County Park, Rio Grande City 
  Fire Department, Starr County Sheriffs Office, Alto Bonito, La 
  Victoria, Starr County Memorial Hospital, Rio Grande City 
  Municipal Airport and Grulla Middle School.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2640 9908 2653 9895 2639 9867 2636 9841
      2623 9851 2625 9856 2622 9856 2626 9858
      2624 9867 2628 9872 2628 9870 2629 9870
      2630 9875 2633 9875 2633 9879 2637 9881
      2635 9890 2639 9893 2637 9894 2640 9897

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Hallman
3 follow-up statements
503 
WGUS54 KBRO 262137
FFWBRO
TXC215-427-270000-
/O.EXT.KBRO.FF.W.0023.000000T0000Z-200727T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
437 PM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  West Central Hidalgo County in deep south Texas...
  Southwestern Starr County in deep south Texas...

* Until 700 PM CDT.

* At 437 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 5 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Rio Grande City, Roma, Sullivan City, Escobares, Garciasville, La 
  Rosita, Los Ebanos, La Grulla, La Puerta, Santa Cruz, Las Lomas, 
  Ringgold Middle School, Fort Ringgold County Park, Rio Grande City 
  Fire Department, Starr County Sheriffs Office, Alto Bonito, La 
  Victoria, Starr County Memorial Hospital, Rio Grande City 
  Municipal Airport and Grulla Middle School.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2640 9908 2653 9895 2639 9867 2636 9841
      2623 9851 2625 9856 2622 9856 2626 9858
      2624 9867 2628 9872 2628 9870 2629 9870
      2630 9875 2633 9875 2633 9879 2637 9881
      2635 9890 2639 9893 2637 9894 2640 9897

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Hallman
758 
WGUS54 KBRO 262317
FFWBRO
TXC215-427-270200-
/O.EXT.KBRO.FF.W.0023.000000T0000Z-200727T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
617 PM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  West Central Hidalgo County in deep south Texas...
  Southwestern Starr County in deep south Texas...

* Until 900 PM CDT.

* At 617 PM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 2 and 5 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Rio Grande City, Roma, Sullivan City, Escobares, Garciasville, La 
  Rosita, Los Ebanos, La Grulla, La Puerta, Santa Cruz, Las Lomas, 
  Ringgold Middle School, Fort Ringgold County Park, Rio Grande City 
  Fire Department, Starr County Sheriffs Office, Alto Bonito, La 
  Victoria, Starr County Memorial Hospital, Rio Grande City 
  Municipal Airport and Grulla Middle School.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2640 9908 2653 9895 2639 9867 2636 9841
      2623 9851 2625 9856 2622 9856 2626 9858
      2624 9867 2628 9872 2628 9870 2629 9870
      2630 9875 2633 9875 2633 9879 2637 9881
      2635 9890 2639 9893 2637 9894 2640 9897

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Hallman
408 
WGUS54 KBRO 270158
FFWBRO
TXC215-427-270400-
/O.EXT.KBRO.FF.W.0023.000000T0000Z-200727T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
858 PM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  West Central Hidalgo County in deep south Texas...
  Southwestern Starr County in deep south Texas...

* Until 1100 PM CDT.

* At 858 PM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 2 and 5 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Rio Grande City, Roma, Sullivan City, Escobares, Garciasville, La 
  Rosita, Los Ebanos, La Grulla, La Puerta, Santa Cruz, Las Lomas, 
  Ringgold Middle School, Fort Ringgold County Park, Rio Grande City 
  Fire Department, Starr County Sheriffs Office, Alto Bonito, La 
  Victoria, Starr County Memorial Hospital, Rio Grande City 
  Municipal Airport and Grulla Middle School.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 2640 9908 2653 9895 2639 9867 2636 9841
      2623 9851 2625 9856 2622 9856 2626 9858
      2624 9867 2628 9872 2628 9870 2629 9870
      2630 9875 2633 9875 2633 9879 2637 9881
      2635 9890 2639 9893 2637 9894 2640 9897

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

53-Schroeder

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 12:46 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 26, 12:46 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1246 PM CDT Sun Jul 26 2020

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...TAFs remain fairly challenging early this afternoon as
Hanna continues to produce showers and thunderstorms across Deep
South Texas. In general, intermittent VFR/MVFR ceilings will
continue through most of the TAF period. Breezy and gusty
southeast winds will persist through this afternoon, decreasing
some and turning more easterly this evening. Shower activity will
continue through Monday morning. KHRL ASOS continues to be
down until further notice and will not be amended.

&&

.PREV DISCUSSION... /issued 639 AM CDT Sun Jul 26 2020/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...Tropical Storm Hanna continues to provide a messy TAF
package today. Ceilings are generally VFR right now, but
convection is bringing heavy rain, reduced MVFR ceilings and
visibilities at times, and gusty southeasterly winds. As Hanna
continues to move off the west-southwest, rain bands will continue
to impact the Rio Grande Valley TAF sites this morning with
conditions improving east to west this afternoon, with rain
gradually diminishing and becoming more showery and winds
decreasing. With the core of Hanna off to the west, have left out
any mention of LLWS in this package. KHRL ASOS continues to be
down until further notice.

PREV DISCUSSION... /issued 426 AM CDT Sun Jul 26 2020/

.TROPICAL STORM HANNA MOVING FURTHER INLAND...

SHORT TERM (Today through Monday): Overnight, Hanna transitioned
into a Tropical Storm as it slightly weakened in the process of
moving further inland into areas of Deep South Texas and the Rio
Grand Valley. A plethora of Watches, Warnings, and Advisories
(Tropical Storm Warning, Flash Flood Watch, Coastal Flood
Advisory, High Surf Advisory) are in effect within the BRO County
Warning Forecast Area (CWFA). Hazardous conditions will continue
through the overnight hours and into Sunday morning as Hanna
continues to trek west-southwest across the region. Although
Hanna is forecast to be just across the Rio Grande River in Mexico
around sunrise today, additional showers and thunderstorms moving
inland throughout the day and into tonight will likely exacerbate
the flooding experienced already tonight within Deep South Texas
and the Rio Grande Valley. By Monday, showers will likely continue
as deep tropical moisture from Hanna lingers across the area.

LONG TERM (Monday Night through Saturday): A general elongated
500 mb trough axis will remain in place across Deep South TX and
the RGV from Monday through Wednesday. This will combine with
leftover tropical moisture from the remnants of Hanna to maintain
the convective chances during the first half of next week. 500 mb
ridging will start rebuilding over the TX Coastline and the RGV
during the latter half of the week allowing for hotter temps and
lower rain chances.

MARINE: Now through Monday...Buoy 42020 reported southeast winds
around 25 knots gusting to around 33 knots with seas of 12 feet
with a period of 9 seconds at 4 AM CDT. Dangerous marine
conditions are expected through this evening as Tropical Storm
Hanna moves further inland across Deep South Texas and into
Mexico. Although winds and seas will improve markedly for Sunday
night, a Small Craft Advisory may still be needed for the Laguna
Madre and Gulf of Mexico waters from 0 to 60 nautical miles
offshore due to remaining strong winds and rough seas.

Monday Night through Thursday: Surface ridging over the Gulf of
Mexico will maintain a general light to moderate onshore flow
pattern along the lower TX coastline next week. Some of the Gulf
swells may experience SCA swells into Monday night with
conditions improving afterwards. Some SCEC swells may linger
across the Gulf waters through Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  87  80  87  77 /  80  50  50  50
BROWNSVILLE          86  80  87  77 /  80  50  50  50
HARLINGEN            85  78  87  76 /  80  50  60  50
MCALLEN              83  78  84  77 /  90  60  70  40
RIO GRANDE CITY      84  77  88  76 /  90  60  60  40
SOUTH PADRE ISLAND   85  81  84  80 /  70  50  40  50

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through Monday morning for TXZ256-257-351.

     Flash Flood Watch until 7 PM CDT this evening for TXZ248>257-351-
     353.

     Coastal Flood Advisory until 7 PM CDT this evening for TXZ256-
     257-351.

     High Surf Advisory until 9 AM CDT Monday for TXZ256-257-351.

     Tropical Storm Warning for TXZ248-252>255-353.

GM...Small Craft Advisory until 7 AM CDT Monday for GMZ150-155-170-
     175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Aviation...67-Mejia
Hazardous weather outlook, Jul 26, 5:09 AM CDT, 9 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
509 AM CDT Sun Jul 26 2020

TXZ248>257-351-353-271015-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
509 AM CDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

A Tropical Storm Warning is currently in effect for Kenedy,
Brooks, Willacy, Jim Hogg, Zapata, Starr, Hidalgo, and Cameron
County.

A Flash Flood Watch is in effect for all of Deep South Texas and
the Rio Grande Valley until 7 PM CDT Sunday.

A Coastal Flood Advisory is in effect for the coastal portions of
Cameron, Willacy and Kenedy counties until 7 PM CDT Sunday.

A High Surf Advisory is in effect for the coastal portions of
Cameron, Willacy, and Kenedy counties until 9 AM CDT Monday.

A High Rip Current Risk is in effect for the coastal portions of
Cameron, Willacy and Kenedy counties until 9 AM CDT Monday.

A Tornado Watch is in effect for Cameron, Willacy, Hidalgo,
Brooks, and Kenedy counties through 9 AM CDT Sunday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The potential for heavy rainfall continues across deep South
Texas Monday as lingering tropical moisture associated with
Tropical Storm Hanna allow showers and thunderstorms to develop
across the area. Isolated localized flooding is likely with these
showers and storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

GMZ130-132-135-150-155-170-175-271015-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
509 AM CDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

A Tropical Storm Warning is currently in effect for the Laguna
Madre and the offshore waters of the lower Texas coast.

A Tornado Watch is in effect for all of the lower Texas coastal
waters through 9 AM CDT Sunday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Small craft advisories will likely be needed for the offshore
waters of the lower Texas coast Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

Castillo

In the hours before

Local storm report, Jul 26, 8:53 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
853 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      2 SE EDINBURG           26.28N 98.15W
07/26/2020                   HIDALGO            TX   PUBLIC

            WATER ENTERING HOMES ON THE SOUTHEAST SIDE OF EDINBURG.
            EVENT TIME BASED ON TIME THE REPORT WAS RECEIVED.

&&

BMEJIA
Special weather statement, Jul 26, 11:52 AM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1152 AM CDT Sun Jul 26 2020

TXZ250-251-261730-
Brooks TX-Inland Kenedy TX-
1152 AM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...EASTERN JIM
HOGG...NORTHEASTERN HIDALGO...BROOKS AND NORTHEASTERN WILLACY
COUNTIES UNTIL 1230 PM CDT...

At 1151 AM CDT, Doppler radar was tracking heavy rainfall along a
line extending from 10 miles southwest of Falfurrias Junior High
School to near Rudolph. Movement was northwest at 35 mph.

Winds in excess of 40 mph will be possible with these showers.

Locations impacted include...
Falfurrias, Encino, Rachal, Norias, La Colonia Park, Airport Road
Addition, Rudolph, Falfurrias Junior High School, Pleasant Park and
El Coyote Ranch Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these showers, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2726 9810 2660 9753 2660 9786 2662 9798
      2678 9799 2679 9842 2705 9842 2705 9847
      2714 9847 2714 9849 2724 9849 2727 9852
TIME...MOT...LOC 1651Z 132DEG 31KT 2713 9830 2670 9781

Hallman
Special weather statement, Jul 26, 11:57 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1157 AM CDT Sun Jul 26 2020

TXZ255-257-261745-
Coastal Cameron TX-Inland Cameron TX-
1157 AM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAMERON AND SOUTHEASTERN
WILLACY COUNTIES UNTIL 1245 PM CDT...

At 1156 AM CDT, Doppler radar was tracking a strong thunderstorm near
Palmer Laasko Elementary, or near Los Fresnos, moving north at 50
mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Arroyo City, Brownsville, Bayview, La Tina and Del Mar Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2631 9735 2603 9734 2603 9744 2632 9753
      2631 9751 2633 9747 2634 9747 2633 9745
      2640 9740 2641 9735 2639 9737 2639 9734
      2637 9739 2636 9738 2636 9735 2632 9733
      2631 9733
TIME...MOT...LOC 1656Z 175DEG 43KT 2610 9740

CB
Special weather statement, Jul 26, 1:17 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Brownsville TX
117 PM CDT Sun Jul 26 2020

TXZ250-251-261845-
Brooks TX-Inland Kenedy TX-
117 PM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY AND
NORTHEASTERN BROOKS COUNTIES UNTIL 145 PM CDT...

At 116 PM CDT, Doppler radar was tracking a strong thunderstorm near
U S 77 Border Patrol Station, or near Armstrong, moving north at 45
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Falfurrias, Armstrong, Sarita, La Colonia Park, Airport Road
Addition, U S 77 Border Patrol Station, Falfurrias Junior High
School, Pleasant Park, Kenedy County Sheriffs Office and Falfurrias
Fire Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2726 9773 2728 9765 2726 9764 2691 9770
      2689 9792 2726 9824 2726 9799 2721 9799
      2721 9797 2723 9795 2724 9792 2724 9789
      2725 9785 2725 9782 2727 9782 2728 9779
      2728 9776
TIME...MOT...LOC 1816Z 157DEG 39KT 2701 9784

Hallman
Special weather statement, Jul 26, 1:34 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Brownsville TX
134 PM CDT Sun Jul 26 2020

TXZ248-249-252-261915-
Jim Hogg TX-Zapata TX-Starr TX-
134 PM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG...
NORTHEASTERN STARR AND EAST CENTRAL ZAPATA COUNTIES UNTIL 215 PM
CDT...

At 134 PM CDT, Doppler radar was tracking a strong thunderstorm near
Santa Catarina, or 12 miles east of Viboras, moving northwest at 35
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Viboras, Bustamante, Guerra, Randado, Santa Catarina, Escobas and
Diamond O Ranch Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2656 9843 2642 9858 2703 9926 2721 9890
TIME...MOT...LOC 1834Z 142DEG 29KT 2668 9863

Hallman

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:13 PM CDTFlash Flood WarningBROCameron, Hidalgo, Kenedy, Willacy14 hr
Jul 25, 8:56 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy89 min
Jul 25, 9:32 PM CDTSpecial Marine WarningBRO88 min
Jul 25, 10:00 PM CDTSpecial Marine WarningBRO45 min
Jul 25, 10:03 PM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 25, 10:08 PM CDTSpecial Marine WarningBRO37 min
Jul 25, 10:50 PM CDTSpecial Marine WarningBRO55 min
Jul 25, 11:26 PM CDTAreal Flood AdvisoryBROKenedy, Willacy110 min
Jul 25, 11:34 PM CDTAreal Flood AdvisoryBROHidalgo2 hr
Jul 25, 11:34 PM CDTSpecial Marine WarningBRO56 min
Jul 26, 12:10 AM CDTSpecial Marine WarningBRO65 min
Jul 26, 12:30 AM CDTFlash Flood WarningBROHidalgo5 hr
Jul 26, 12:48 AM CDTAreal Flood AdvisoryBROHidalgo, Willacy3 hr
Jul 26, 1:07 AM CDTAreal Flood AdvisoryBROCameron113 min
Jul 26, 1:31 AM CDTSpecial Marine WarningBRO44 min
Jul 26, 1:41 AM CDTFlash Flood WarningBROHidalgo2 hr
Jul 26, 2:14 AM CDTFlash Flood WarningBROCameron8 hr
Jul 26, 2:21 AM CDTSpecial Marine WarningBRO54 min
Jul 26, 2:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 2:34 AM CDTAreal Flood AdvisoryBROCameron40 min
Jul 26, 3:13 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 26, 3:24 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Kenedy, Willacy7 hr
Jul 26, 3:27 AM CDTTornado WarningBROCameron33 min
Jul 26, 4:00 AM CDTTornado WarningBROCameron, Willacy30 min
Jul 26, 4:07 AM CDTTornado WarningBROCameron, Willacy23 min
Jul 26, 4:17 AM CDTFlash Flood WarningBROHidalgo, Starr6 hr
Jul 26, 4:30 AM CDTSpecial Marine WarningBRO90 min
Jul 26, 5:19 AM CDTAreal Flood AdvisoryBROHidalgo82 min
Jul 26, 5:39 AM CDTAreal Flood AdvisoryBROKenedy111 min
Jul 26, 5:48 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROHidalgo13 hr
Jul 26, 6:00 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy5 hr
Jul 26, 6:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 6:41 AM CDTFlash Flood WarningBROHidalgo4 hr
Jul 26, 8:34 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Kenedy, Starr, Willacy3 hr
Jul 26, 9:02 AM CDTTornado WarningBROHidalgo13 min
Jul 26, 10:04 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROCameron, Hidalgo9 hr
Jul 26, 10:14 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo, Willacy6 hr
Jul 26, 10:33 AM CDTSmall Craft AdvisoryBRO18 hr
Jul 26, 10:44 AM CDTFlash Flood Warning Considerable damage threatBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 11:22 AM CDTAreal Flood AdvisoryBROHidalgo, Starr3 hr
Jul 26, 11:25 AM CDTTornado WarningBROHidalgo11 min
Jul 26, 11:42 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy4 hr
Jul 26, 11:52 AM CDTSpecial Weather StatementBROBrooks38 min
Jul 26, 11:57 AM CDTSpecial Weather StatementBROCameron48 min
Jul 26, 12:30 PM CDTTornado WarningBROKenedy, Willacy45 min
Jul 26, 12:33 PM CDTSpecial Marine WarningBRO42 min
Jul 26, 12:47 PM CDTTornado WarningBROBrooks, Kenedy28 min
Jul 26, 1:04 PM CDTTornado WarningBROBrooks26 min
Jul 26, 1:17 PM CDTSpecial Weather StatementBROBrooks28 min
Jul 26, 1:34 PM CDTSpecial Weather StatementBROZapata41 min
Jul 26, 1:36 PM CDTAreal Flood AdvisoryBROHidalgo, Jim Hogg, Starr4 hr
Jul 26, 2:23 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata7 hr
Jul 26, 2:39 PM CDTAreal Flood AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 2:42 PM CDTSpecial Weather StatementBROStarr48 min
Jul 26, 5:38 PM CDTFlash Flood WarningBROHidalgo, Jim Hogg, Starr5 hr
Jul 26, 5:59 PM CDTAreal Flood AdvisoryBROJim Hogg, Zapata96 min
Jul 26, 6:58 PM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo5 hr

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.